American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C20) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. W. Cannon, W. J. Floyd and W. R. Parry. Lattès maps and finite subdivision rules. Conform. Geom. Dyn. 14 (2010) 113-140. MR 2629972.
Abstract, references, and article information   
View Article: PDF

[2] J. W. Cannon, W. J. Floyd and W. R. Parry. Squaring rectangles for dumbbells. Conform. Geom. Dyn. 12 (2008) 109-132. MR 2434355.
Abstract, references, and article information   
View Article: PDF

[3] J. W. Cannon, W. J. Floyd and W. R. Parry. Constructing subdivision rules from rational maps. Conform. Geom. Dyn. 11 (2007) 128-136. MR 2329140.
Abstract, references, and article information   
View Article: PDF

[4] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006) 326-354. MR 2268483.
Abstract, references, and article information   
View Article: PDF

[5] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information   
View Article: PDF

[6] J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003) 76-102. MR 1992038.
Abstract, references, and article information   
View Article: PDF

[7] J. W. Cannon, W. J. Floyd and W. R. Parry. Finite subdivision rules. Conform. Geom. Dyn. 5 (2001) 153-196. MR 1875951.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1